# SDR CA000606006

- Difficulty date: May 27, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,812 hours
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Worn
- Location: Taper Pin Holes
- Part time: 57,800 hours, 67,000 cycles
- Component: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AUDITOR INSPECTION OF AIRCRAFT NOTICED LOOSE ELEVATOR TORQUE TUBES.  FOUND LEFT ELEVATOR TORQUE TUBE HOLES WORN BEYOND LIMITS.  EXAM OF HOLES NOTED HOLES NOT ROUND, APPEARED THAT FACTORY REAMER CHATTERED MAKING LEDGES IN HOLE.  ALSO NOTED FACTORY INSTALLED TAPER PINS ALREADY BEYOND LIMITS OF PROTRUSION.  RAYTHEON CONTACTED.  TORQUE TUBE ASSEMBLY REPLACED.
